# SDR FDEA201802210460

- Difficulty date: February 21, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA7097
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY FWD BULKHEAD, BS 1521, BETWEEN LONGERONS 51L AND 52L TEE FITTING  SHOWS CORROSSION.  BLENDED OUT CORROSION IAW SRM 51-21-01,  VOL 2.
